# SDR SWAA097261

- Difficulty date: November 11, 2009
- Submitted: November 17, 2009
- Operation: Air carrier
- Aircraft: N611SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27697
- Aircraft time: 47,515 hours, 39,325 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Fitting
- Part number: 6546452
- Condition: Broken
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 2CH2 CHECK, FOUND NR 5 GROUND SPOILER INBOARD HINGE FITTING BROKEN.  REMOVED AND REPLACED SPOILER ASSY PER MM.
